# SDR CALA2023042101194

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 185883
- Condition: Discharged
- Location: M1645
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1695 FAILS CAPACITY CHECK (REF. AAR NR 99959555). REMOVED AND INSTALLED NEW BATTERY PACK (M1695) IAW B737 AMM 33-51-06-960-805, OPS TEST OK SDR # 1032077 (WORK ACCOMPLISHED BY V943433 AND AAR QC A-77 V923046).
